Some positive Cotes numbers for the Chebyshev weight function (Short Communication).
Aequationes mathematicae, Tome 19 (1979), pp. 314-315
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1979__19_136841,
author = {Charles A. Micchelli},
title = {Some positive {Cotes} numbers for the {Chebyshev} weight function {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {314--315},
year = {1979},
volume = {19},
url = {http://geodesic.mathdoc.fr/item/AM2_1979__19_136841/}
}
Charles A. Micchelli. Some positive Cotes numbers for the Chebyshev weight function (Short Communication).. Aequationes mathematicae, Tome 19 (1979), pp. 314-315. http://geodesic.mathdoc.fr/item/AM2_1979__19_136841/